# SDR CA190702008

- Difficulty date: July 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Aircraft time: 14 hours
- Engine: Hnywl AS90711A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 51160
- Condition: Failed
- Location: Lt Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE PHASE AT 43000FT THE CREW BEGAN TO FEEL LOW FREQUENCY VIBRATIONS THROUGH THE FLOOR OF THE A/C IMMEDIATELY FOLLOWED BY A LEFT HYDRAULIC TEMPERATURE INCREASE. THE CREW THEN PROCEEDED TO RUN THEIR CHECKLIST BUT SHORTLY AFTER THE A/C DISPLAYED A LOW LEFT HYDRAULIC PRESSURE MESSAGE. CREW THEN IMMEDIATELY CONTACTED ATC TO DIVERT. CREW CHOSE TO DIVERT TO THE NEAREST AIRPORT WITH A LARGE RUNWAY AND EMERGENCY SERVICES AVAILABLE DUE TO A LOSS OF CONTROL OF THE NOSE WHEEL STEERING WHEN WHEN THE LEFT HYDRAULIC PUMP LOST PRESSURE. EMERGENCY SERVICES MET THE A/C ON RUNWAY UPON LANDING. MAINTENANCE FOUND A LOT OF METAL IN THE LEFT EDP CASE DRAIN FILTER. REPLACED EDP AND FILTERS. (TC# 20190702008)
